Search the Community
Showing results for tags 'tardive dyskenisis'.
Found 1 result
WiggleIt posted a topic in Introductions and updatesHi, I am new here and terrified. Was prescribed low dosage TCAs for 2.5 years. Nortriptyline 20-30 mg from May 2012 - Dec 2013. Then desipramine from Jan 2014 - October 2014. In October, my neck and tongue started twitching. I'd been having muscle tremors since about May, but my stupid doctor couldn't ever tell me what it was. I finally looked at the side effects of the desipramine and put two and two together and quickly tapered down. I was told that was okay since I was on such low dose. Was actually told it would have been okay to abruptly stop since the dosage was low. In hindsight, I now suspect that some muscle stuff I noticed on nortriptyline were actually side effects. Now it looks like I have tardive dyskenisia, which is apparently rare from TCAs. Please, will I recover? Has anybody on here recovered from TCA-induced TD? I see that people have recovered from TD from other classes of meds. Looking for hope about my situation. It is apparently so rare with TCAs that I can't find info and I want a full recovery. Please note: meds were prescribed for pain, not mental health.